MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3MM X 4CM; Device, Neurovascular Embolization

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3MM X 4CM; Device, Neurovascular Embolization
Catalog Number M0035443040
Medical Device Problem Codes Fracture (1260); Expulsion (2933)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure, an attempt was made to detach the subject coil, but the subject coil failed to detach.Forceful traction applied to subject coil delivery wire, resulted in breakage at the distal segment of the delivery wire.The detached distal segment could not be retrieved.Follow-up angiography revealed subject coil protrusion, and a rescue stent was placed to manage this complication.The procedure was then completed.There was a surgical delay of unknown minutes due to the reported event.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 NANO 3MM X 4CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25669783
Report Number3008881809-2026-00412
Device Sequence Number5638613
Product Code HCG
UDI-Device Identifier07613252600336
UDI-Public(01)07613252600336(17)300902(10)25816291
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0035443040
Device Lot Number25816291
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFINITY PLUS GUIDING CATHETER(STRYKER); INZONE POWER SUPPLY (STRYKER); MC 45 MICROCATHETER (STRYKER); MC S MICROCATHETER (UNKNOWN); NEUROFORM ATLAS STENT (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale